Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Differential equations with nonlinear boundary conditions
HTML articles powered by AMS MathViewer

by Michal Fečkan PDF
Proc. Amer. Math. Soc. 121 (1994), 103-111 Request permission

Abstract:

This paper shows the existence of multiple unbounded branches of solutions for certain equations via the Nielsen fixed-point theory.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47N20, 34B15, 47H15
  • Retrieve articles in all journals with MSC: 47N20, 34B15, 47H15
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 103-111
  • MSC: Primary 47N20; Secondary 34B15, 47H15
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1233970-X
  • MathSciNet review: 1233970